Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the order and lower order of entire functions with radially distributed zeros


Author: Norbert Steinmetz
Journal: Proc. Amer. Math. Soc. 87 (1983), 449-452
MSC: Primary 30D15; Secondary 30D35
DOI: https://doi.org/10.1090/S0002-9939-1983-0684637-0
MathSciNet review: 684637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the order and lower order of an entire function with zeros restricted to $ k$ distinct rays differ at most by $ k$, if either $ k \leqslant 2$ or if the zeros or the rays are regularly distributed.


References [Enhancements On Off] (What's this?)

  • [1] F. Abi-Khuzam, The order of entire functions with radially distributed zeros, Proc. Amer. Math. Soc. 82 (1981), 71-75. MR 603604 (82i:30043)
  • [2] A. Edrei and W. H. J. Fuchs, On the maximum number of deficient values of certain classes of functions, Air Force Technical Report, AFOSR TN 60-402.
  • [3] T. Kobayashi, On the lower order of an entire function, Kōdai Math. Sem. Rep. 27 (1976), 484-495. MR 0422614 (54:10600)
  • [4] J. Miles, On entire functions of infinite order with radially distributed zeros, Pacific J. Math. 31 (1979), 131-157. MR 543739 (80i:30046)
  • [5] F. Nevanlinna, Bemerkungen zur Theorie der ganzen Funktionen endlicher Ordnung, Soc. Sci. Fenn. Comment. Phys.-Math. 4 (1923).
  • [6] L. Volkmann, Abschätzungen für die untere Ordnung bei meromorphen Funktionen, Preprint Nr. 44 (1977), FB Mathematik, FU Berlin.
  • [7] H. Weyl, Über die Gleichverteilung von Zahlen mod Eins, Math. Ann. 77 (1916), 313-352. MR 1511862

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D15, 30D35

Retrieve articles in all journals with MSC: 30D15, 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684637-0
Keywords: Order, lower order of an entire function, distribution of zeros
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society